# SDR VQI2016F00012

- Difficulty date: February 21, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N635VA
- Make and model: Airbus A320-214
- Aircraft serial: 3398
- Aircraft time: 29,984 hours, 8,845 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL, FUMES, ODOR OF BURNED RUBBER FROM AFT CABIN AT 20000 FT.  THEN AGAIN AT TOP OF DESCENT.  PERFORMED CABIN ODOR FAULT CONFIRMATION TASK IAW TSM05-50-810-831-A.  UNABLE TO CONFIRM FAULT FLIGHT CREW PACK ISOLATED LT AND RT ENGINE IDLE RUN AND AMM 71-00-00-710-006B & AMM 49-00-00-710-010.  OK FOR SERVICE AT THIS TIME.
